# SDR AALA972184

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010731
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FOUND RIGHT AFT SERVICE DOOR EXIT LIGHT MARKER ASSEMBLY BROKEN.  REPLACED EMERGENCY EXIT MARKER ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
